Why do I feel HIGH?
Q:I took some Sudafed and now I feel gorgy and high? Is there something in it that causes this side effect?
More Answers to “Why do I feel HIGH?“hey read the warning label then try taking 3 or 4 maybe even 6 then you’ll be high
Drink ice quenchers and eat mild salt
Yes the Sudafed has a decongestant in it that could increase your blood pressure which could result in the “high” feeling. Have you ever heard of medicine head?
thats what weed is for u pill popper, hahakiddingbut seriously…
Active ingredient in sudafed is pseudoephedrine.Do not take pseudoephedrine for longer than 7 days if your condition does not improve or if symptoms are accompanied by a high fever.Do not take more of this medication than is recommended on the package or by your doctor.Use caution when driving, operating machinery, or performing other hazardous activities. Pseudoephedrine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.
Yeah it will do that. Take some coffee if you need to stay up. Do not operate a vehicle while you are like this. If you can take a nap.
How much is ‘some’ ?Too much of any drug can drain the kidney and liver thereforereducing the amount of blood flowing to your brain..thus causing you to feel lightheaded…
Yeah, sudafed does that.still feels good though doesnt it
most decongestants have pseudoephedrine in them which will cause this effect in some people. I can’t take them at all because it makes me feel like i am high and it raises my heart rate to high. talk to a DR. before taking anymore just to be safe.
pseudoephadrine. It’s a mild stimulant. Don’t worry about it.
Faster than normal heart beat (tachycardia)Difficulty in passing urine (urinary retention)Disturbed sleepDrowsinessSkin rashesDry mouth, nose and throatthese are the side affects that i know of but dont take it for 100% im not a doctor
check the country of origin: bet you it was made in amsterdam…
yes the antihistamines do that. and by the way there r other side effects to this drug. palpitations, headache, hypertension, dizziness, GI disturbances, nervousness, tremor, weakness, pallor, dysuria, insomnia, and convulsions.so…….how much did u take?
Call your doctor.
call your doctor!
yep you should’ve taken the non-drowsy one.
Hi. Yes, somtimes Sudafed can make you feel wierd like that. You prob should sleep for a while. And make to eat or drink something too.
did you read the back of the bottle
Well yeah! Antihistamines!
Yes indeed. Sudafed can get a person very revved up and spaced out.
Read the box and the back of the bottle call your doctor and see if there is a side affect or if you are just high-did you take anything else??try to remember
Sudafed is a brand name and registered trademark for a family of over-the-counter (OTC) decongestants based on pseudoephedrine hydrochloride and manufactured by Pfizer Inc. for sale in the United States. Switch to phenylephrine In late 2004, Pfizer started publicly disclosing its plans to make available a new OTC product, Sudafed PE, which does not include pseudoephedrine. Sudafed PE contains a different decongestant called phenylephrine, in a formulation sold for years in Europe. The new product became available on January 10, 2005. Sudafed products which combine the decongestant with other ingredients will be completely converted to phenylephrine later in 2005, though original Sudafed will still be offered. The new product was prompted by existing and proposed restrictions on the availability of pseudoephedrine-based products. State laws imposing such restrictions were in response to pseudoephedrine’s role as an ingredient used to produce the illegal and highly addictive stimulant methamphetamine. Pfizer and its predecessor Warner-Lambert had studied at least two alternatives to its current formula in anticipation of pressure from state regulators and the Food and Drug Administration: In 1996, the company began testing a patented decongestant ingredient known as “minus” pseudoephedrine. The company claimed animal tests showed this altered version offered sinus relief comparable to the current “plus” pseudoephedrine. The difference was that it couldn’t be converted to meth. Pfizer did not bring the new ingredient to market back then because of the cost and time involved in gaining regulatory approval. Pfizer spent $12 million trying to develop additives for Sudafed that might make it harder to remove the pseudoephedrine it contains. They abandoned the project in 2003, seven years after announcing its existence. According to L. Hendeles of the University of Florida, “Phenylpropanolamine, pseudoephedrine, and phenylephrine are the most common decongestants. Although all are sympathomimetic amines, their efficacy varies. In particular, phenylephrine is subject to first-pass metabolism and therefore is not bioavailable in currently recommended doses.” You should call a doctor depending on how high you are. did you read the back of the bottle? How am I supposed to know. Ask your doctor.
if you took to much… go sleep